# SDR DALA2019112106801

- Difficulty date: November 20, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1358-1512
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1368391) MAIN CABIN L/H OUTBOARD SEAT TRACK IS GOUGED OUT OF LIMITS AT STA 1358 AND STA 1512. CORRECTIVE ACTION: REMOVED FLOOR PNLS IN MAIN CABIN L/H SIDE, O/B SEAT TRACK, I/B AND O/B SIDE BTWN STA 1320-1540 FOR ACCESS TO PERFORM A REPAIR, REMOVED MAIN CABIN L/H SIDE O/B SEAT TRACK, PERFORMED A MATERIAL VERIFICATION FOR REPAIR, FABRICATED NEW PARTS, CUT OUT DAMAGED SEAT TRACK FOR NEW PARTS, LOCATED AND DRILLED NEW PARTS, TREATED AND PRIMED NEW PARTS, APPLIED TOP COAT ON NEW PARTS, INSTALLED PARTS, AND NEW ANGLES, REINSTALLED FLOOR PNLS IN MAIN CABIN L/H SIDE, O/B SEAT TRACK, I/B AND O/B SIDE BTWN STA 1320-1540, IAW B757 SRM 51-40-02 SRM 53-00-52 REPAIR 1, SRM 51-20-01 AND AMM 51-21-00.
